Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain in tail bone. Difficult to sit, arm under biceps feels warm. Looking for suggestion

I have been suffering from tailbone pain for over a year now and has gradually gotten worse, it is difficult for me to sit for even a short time, very painful to drive because of it. I started working a job that requires a lot of repetitive lifting and now in addition to the pain in my tailbone, my left arm under my bicep feels warm all of the time, for the last week or so. I don t have health insurance to get this checked out. Any suggestions would be appreciated.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
This condition is called as coccxydynia. I would suggest you to sit on a cushion with a ring shape so tail bone will be pressure free. Other thing is you have to sit in warm water filled tun twice daily to provide heat fomentation. Take Brufen tablet for pain relief. There is also role of steroid injection in the bone.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor